MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Site-Rite 9 Ultrasound System; General-purpose ultrasound imaging system

C.R. Bard, Inc. (BASD) -3006260740 Site-Rite 9 Ultrasound System; General-purpose ultrasound imaging system
Model Number N/A
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction

Brand Name
Site-Rite 9 Ultrasound System
Common Device Name
General-purpose ultrasound imaging system
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50853502
Report Number3006260740-2026-06872
Device Sequence Number10025859
Product Code ITX
UDI-Device Identifier00801741226243
UDI-Public(01)00801741226243(11)241220
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K231283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown